Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 80, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 10, 2013, 3:06 PM CDT for Smith County, Trousdale County, Wilson County, Tennessee. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2013, 3:06 PM CDT (20:06 UTC)
- Expired
- Jun 10, 2013, 3:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Smith County, TN, Trousdale County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 53 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 3:28 PM CDT | HAIL 0.7 | 2 N Gordonsville, TN | DIME SIZED HAIL REPORTED BETWEEN GORDONSVILLE AND CARTHAGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 1:56 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.1 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 439 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
689
WUUS54 KOHX 102006
SVROHX
TNC159-169-189-102045-
/O.NEW.KOHX.SV.W.0080.130610T2006Z-130610T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
306 PM CDT MON JUN 10 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SMITH COUNTY IN MIDDLE TENNESSEE...
SOUTHERN TROUSDALE COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN WILSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 345 PM CDT
* AT 300 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THE
STORM WAS 6 MILES NORTHEAST OF LEBANON...MOVING EAST AT 35 MPH.
QUARTER SIZE HAIL IS ALSO POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CARTHAGE...WATERTOWN...GORDONSVILLE...TUCKERS CROSSROADS...DIXON
SPRINGS...PLEASANT SHADE...SOUTH CARTHAGE AND HICKMAN...
AT 300 PM...A TRAINED SPOTTER REPORTED 60 MPH WINDS NORTH OF LEBANON
WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MONDAY EVENING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3639 8583 3628 8585 3624 8578 3621 8578
3620 8581 3614 8580 3612 8586 3609 8587
3612 8590 3610 8592 3611 8596 3609 8599
3609 8606 3602 8609 3616 8639 3632 8633
3631 8630 3640 8624
TIME...MOT...LOC 2004Z 280DEG 32KT 3627 8620
$$
SHAMBURGER1 follow-up statement
586
WWUS54 KOHX 102023
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
323 PM CDT MON JUN 10 2013
TNC169-189-102033-
/O.CAN.KOHX.SV.W.0080.000000T0000Z-130610T2045Z/
TROUSDALE TN-WILSON TN-
323 PM CDT MON JUN 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WILSON AND
SOUTHERN TROUSDALE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.
LAT...LON 3639 8583 3628 8585 3624 8578 3621 8578
3620 8581 3614 8581 3612 8586 3609 8587
3612 8590 3610 8592 3611 8596 3609 8599
3610 8607 3629 8613 3635 8609 3639 8603
TIME...MOT...LOC 2023Z 272DEG 31KT 3627 8594
$$
TNC159-102045-
/O.CON.KOHX.SV.W.0080.000000T0000Z-130610T2045Z/
SMITH TN-
323 PM CDT MON JUN 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SMITH COUNTY
UNTIL 345 PM CDT...
AT 319 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CARTHAGE...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CARTHAGE...GORDONSVILLE...DIXON SPRINGS...PLEASANT SHADE...HICKMAN
AND SOUTH CARTHAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WINDS OVER 60 MPH AND BLOWING
DOWN TREES IN WILSON COUNTY.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.
LAT...LON 3639 8583 3628 8585 3624 8578 3621 8578
3620 8581 3614 8581 3612 8586 3609 8587
3612 8590 3610 8592 3611 8596 3609 8599
3610 8607 3629 8613 3635 8609 3639 8603
TIME...MOT...LOC 2023Z 272DEG 31KT 3627 8594
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 12:37 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 10, 12:37 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1237 PM CDT MON JUN 10 2013 .UPDATE... 18Z TAF DISCUSSION. && .AVIATION... UPPER LOW MOVING ACROSS THE REGION PER WATER VAPOR IMAGERY EXPECTED TO SPAWN ADDITIONAL -SHRA/-TSRA SOON ACROSS NORTHWEST MID TN...WITH ACTIVITY SPREADING SOUTHEAST ACROSS AIRPORTS THROUGH THE AFTERNOON/EARLY EVENING. COVERAGE EXPECTED TO BE SCATTERED WITH VCTS AT ALL TERMINALS AND PREVAILING VFR CONDITIONS...BUT MVFR/IFR CIGS/VIS POSSIBLE IN ANY STORMS. CONDITIONS IMPROVE LATER THIS EVENING BUT PATCHY FOG WITH MVFR/IFR VIS LIKELY AROUND SUNRISE TUESDAY MORNING. GUSTY SOUTHWEST WINDS THIS AFTERNOON WILL WEAKEN AND VEER TO NORTHWEST THIS EVENING...WITH GENERALLY ONLY LIGHT AND VARIABLE TO CALM CONDITIONS OVERNIGHT. SHAMBURGER && .PREV DISCUSSION... /ISSUED 1016 AM CDT MON JUN 10 2013/ UPDATE... UPPER TROUGH AXIS TO MOVE ACROSS THE MID STATE TODAY. WITH LOW LEVEL MOISTURE STILL IN PLACE THIS WILL SET THE STAGE FOR POTENTIAL SEVERE WEATHER DEVELOPMENT LATER TODAY. HOWEVER...LATEST OHX SOUNDING SHOWS THAT DRIER AIR WILL LIKELY BE MIXING DOWNWARD AS WE WARM UP TODAY. THIS WILL THEREFORE TEND TO LIMIT SFC INSTABILITIES DESPITE THE WARM UP. WILL NEED TO WATCH DEW POINTS CAREFULLY AS THAT WILL BE A BIG PLAYER ON WHAT WILL TRANSPIRE. OHX SOUNDING SHOWING THAT DRY AIR MIXING WILL COMMENCE AS TEMPS REACH AND SURPASS 80F. OTHERWISE...WILL ADJUST SKY GRIDS TO SHOW A LITTLE MORE SUNSHINE THAN WAS PREVIOUSLY THOUGHT. SOME DRY SLOTTING WILL BE PARTICULARLY EVIDENT ACROSS SOUTHERN COUNTIES. CHANGES TO GRIDS WILL INCLUDE LOWERING MORNING POPS PLATEAU...REMAINDER OF WX AND POPS GIRDS LOOK GOOD TO GO. TEMPS STILL EXPECTED TO REACH MID 80S WEST OF PLATEAU. PREV DISCUSSION... /ISSUED 645 AM CDT MON JUN 10 2013/ UPDATE...MVFR CONDITIONS WILL PREVAIL THROUGH MUCH OF TODAY, WITH TEMPORARY PERIODS OF IFR CIGS POSSIBLE THIS MORNING. IN ADDITION.... AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE INVOF CSV THROUGH LATE MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE MID STATE THIS AFTERNOON, IN RESPONSE TO A STEEPENING MID LEVEL LAPSE AND ENHANCED MID LEVEL WINDS CIRCULATING AROUND BASE OF UPPER TROUGH. ANY STORMS THAT AFFECT AREA TERMINALS WILL LIKELY PRODUCE BRIEF PERIODS OF IFR/MVFR CONDITIONS AND GUSTY WINDS. VFR CONDITIONS SHOULD DEVELOP AFTER 23Z, ALTHOUGH MVFR/IFR CONDITIONS ARE EXPECTED TO RETURN LATE TONIGHT (MAINLY AFTER 10Z) DUE TO AREAS OF FOG. AVIATION... && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 10, 5:45 AM CDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 545 AM CDT MON JUN 10 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-111045- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 545 AM CDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY IN THE MID STATE...WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS ARE ALWAYS APPRECIATED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Special weather statement, Jun 10, 1:52 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
152 PM CDT MON JUN 10 2013
TNZ007-008-026-027-101915-
CHEATHAM-DAVIDSON-ROBERTSON-SUMNER-
152 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEATHAM...NORTHERN
DAVIDSON...ROBERTSON AND SUMNER COUNTIES...
AT 151 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR JOELTON...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE JOELTON...GREENBRIER...RIDGETOP...
GOODLETTSVILLE...MILLERSVILLE...WHITE HOUSE AND HENDERSONVILLE.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3652 8656 3632 8655 3631 8657 3628 8656
3626 8658 3627 8702 3645 8702
SHAMBURGERSpecial weather statement, Jun 10, 2:17 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 217 PM CDT MON JUN 10 2013 TNZ007-008-027-028-101945- DAVIDSON-ROBERTSON-SUMNER-WILSON- 217 PM CDT MON JUN 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEAST DAVIDSON...EASTERN ROBERTSON...SUMNER AND NORTHERN WILSON COUNTIES... AT 214 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MILLERSVILLE...MOVING EAST AT 30 MPH. SOME LOCATIONS IN THE PATH INCLUDE RIDGETOP...MILLERSVILLE... GREENBRIER...GOODLETTSVILLE...WHITE HOUSE...HENDERSONVILLE... COTTONTOWN...GALLATIN AND BLEDSOE CREEK STATE PARK. HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3652 8630 3625 8630 3629 8681 3647 8682 SHAMBURGER
Special weather statement, Jun 10, 2:30 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 230 PM CDT MON JUN 10 2013 TNZ057-059-060-102015- HICKMAN-MAURY-WILLIAMSON- 230 PM CDT MON JUN 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...MAURY AND WILLIAMSON COUNTIES... AT 228 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF FAIRVIEW...MOVING EAST AT 35 MPH. SOME LOCATIONS IN THE PATH INCLUDE PRIMM SPRINGS...LEIPERS FORK... SPRING HILL AND THOMPSONS STATION. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3592 8673 3570 8678 3581 8729 3595 8726 AL
Local storm report, Jun 10, 2:39 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
239 PM CDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL BELLEVUE 36.08N 86.93W
06/10/2013 M0.70 INCH DAVIDSON TN AMATEUR RADIO
DIME SIZED HAIL REPORTED IN BELLEVUE
&&
EVENT NUMBER OHX1300471
11Local storm report, Jun 10, 2:55 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
255 PM CDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL BRENTWOOD 36.00N 86.79W
06/10/2013 M0.70 INCH WILLIAMSON TN TWITTER
DIME SIZED HAIL REPORTED AT MOORES LANE IN BRENTWOOD
&&
EVENT NUMBER OHX1300472
11Special weather statement, Jun 10, 2:57 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
257 PM CDT MON JUN 10 2013
TNZ009-102045-
MACON-
257 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR MACON COUNTY...
AT 256 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LAFAYETTE...MOVING EAST AT 30 MPH.
SOME LOCATIONS IN THE PATH INCLUDE LAFAYETTE AND RED BOILING SPRINGS.
HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3663 8586 3663 8584 3663 8581 3662 8579
3656 8580 3656 8581 3641 8583 3644 8616
3648 8619 3649 8622 3656 8622 3664 8620
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:07 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 38 min |
| Jun 9, 7:43 PM CDT | Special Weather Statement | OHX | Benton, Houston | 47 min |
| Jun 9, 8:06 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys | 39 min |
| Jun 9, 8:42 PM CDT | Special Weather Statement | OHX | Montgomery | 48 min |
| Jun 10, 1:57 AM CDT | Areal Flood Advisory | OHX | Davidson, Macon, Rutherford, Sumner, Trousdale, Wilson | 2 hr |
| Jun 10, 2:52 AM CDT | Special Weather Statement | OHX | Macon | 38 min |
| Jun 10, 1:08 PM CDT | Special Weather Statement | OHX | Dickson | 37 min |
| Jun 10, 1:18 PM CDT | Special Weather Statement | OHX | Robertson | 27 min |
| Jun 10, 1:40 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 35 min |
| Jun 10, 1:52 PM CDT | Special Weather Statement | OHX | Robertson | 23 min |
| Jun 10, 1:59 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 31 min |
| Jun 10, 2:17 PM CDT | Special Weather Statement | OHX | Sumner | 28 min |
| Jun 10, 2:27 PM CDT | Tornado Warning | OHX | Sumner | 33 min |
| Jun 10, 2:30 PM CDT | Special Weather Statement | OHX | Williamson | 45 min |
| Jun 10, 2:30 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 45 min |
| Jun 10, 2:40 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 35 min |
| Jun 10, 2:44 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Trousdale, Wilson | 31 min |
| Jun 10, 2:57 PM CDT | Special Weather Statement | OHX | Macon | 48 min |
| Jun 10, 3:02 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 28 min |
| Jun 10, 3:16 PM CDT | Special Weather Statement | OHX | Bedford | 44 min |
| Jun 10, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 48 min |
| Jun 10, 3:29 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Putnam, Smith | 31 min |
| Jun 10, 3:53 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Overton, Putnam, White | 37 min |
| Jun 10, 3:55 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Warren | 50 min |
| Jun 10, 3:56 PM CDT | Special Weather Statement | OHX | Bedford | 49 min |
| Jun 10, 4:19 PM CDT | Special Weather Statement | OHX | Grundy | 41 min |
| Jun 10, 4:27 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 48 min |
| Jun 10, 4:45 PM CDT | Tornado Warning | OHX | Rutherford, Williamson | 30 min |
| Jun 10, 4:56 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 34 min |
| Jun 10, 5:19 PM CDT | Special Weather Statement | OHX | Rutherford | 41 min |
| Jun 10, 5:25 PM CDT | Special Weather Statement | OHX | Giles, Lawrence | 50 min |
| Jun 10, 5:35 PM CDT | Special Weather Statement | OHX | Rutherford | 40 min |
| Jun 10, 5:53 PM CDT | Special Weather Statement | OHX | Giles | 37 min |
| Jun 10, 6:02 PM CDT | Special Weather Statement | OHX | Lawrence | 43 min |
| Jun 10, 6:36 PM CDT | Special Weather Statement | OHX | Lawrence | 39 min |
| Jun 10, 6:55 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.